# SDR MASA2016120112516

- Difficulty date: December 3, 2016
- Submitted: December 3, 2016
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 3,901 hours, 2,242 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT RED CHARGE LIGHT INOP.  PLACED ON MEL.
